# SDR TWAA0105101

- Difficulty date: March 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- Aircraft time: 42,872 hours, 7,012 cycles
- Engine: Pwa PW4060
- Engine time: 26,769 hours, 4,143 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: B4902
- Condition: Detached
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

THE NUMBER 1 ENGINE EXPERIENCED AN OIL QUANTITY AND PRESSURE LOSS.  ENGINE WAS SHUT DOWN AND FLIGHT LANDED AT IAD.  THE CHIP DETECTOR FOR THE 1, 1.5, AND 2 BEARINGS WAS FOUND LAYING IN THE COWLING.  THE ANGLE GEARBOX CHIP DETECTOR WAS NOT LOCKED IN PLACE.  INSTALLED BOTH CHIP DETECTORS, SERVICED OIL, AND CHECKED THE MAIN OIL SCREEN.  THE CHIP DETECTOR HOUSINGS WERE LATER REPLACED.  CHECK-C 9-23-00 LAX.
